# SDR BAQA081190

- Difficulty date: October 24, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N575ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0157
- Aircraft time: 1,230 hours
- System (JASC): 2210 · Autopilot System
- Part: Head
- Part number: 9910991
- Part serial: JH1037
- Condition: Broken
- Location: Remote Control
- Part time: 197 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REMOTE CONTROL HEAD VHF/PRIORITY SWITCH BROKEN.
